Rocky Mountain Journal of Mathematics

The Cartan criterion fails for triangular subalgebras of a factor

Alan Hoppenwasser

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 3 (1979), 441-446.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129190

Digital Object Identifier
doi:10.1216/RMJ-1979-9-3-441

Mathematical Reviews number (MathSciNet)
MR528742

Citation

Hoppenwasser, Alan. The Cartan criterion fails for triangular subalgebras of a factor. Rocky Mountain J. Math. 9 (1979), no. 3, 441--446. doi:10.1216/RMJ-1979-9-3-441. https://projecteuclid.org/euclid.rmjm/1250129190


Export citation